# SDR USAA2014052700045

- Difficulty date: May 24, 2014
- Submitted: May 27, 2014
- Operation: Air carrier
- Aircraft: N654AW
- Make and model: Airbus A320-232
- Aircraft serial: 1050
- Aircraft time: 54,353 hours, 19,869 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Dirty
- Location: Fuselage
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR WILL NOT ARM.  FOUND R1 DOOR ARMING LEVER CONTACTING TRIM PIECE ON FLOOR.  REMOVED TRIM, CLEANED MOUNTING SURFACE & REINSTALLED.
